Diabetes Articles
  • Sign Up
FacebookTwitterDiggStumbleuponGoogle BookmarksRedditLinkedinPinterest

Heart drug linked to higher breast cancer risk | Reuters

Heart drug linked to higher breast cancer risk | Reuters

In PHARMA AND DRUGS on March 23, 2011 at 1:44 pm

Heart drug linked to higher breast cancer risk

Women taking the heart drug digoxin have an increased risk of breast cancer, according to a study of more than 2 million Danes.

By Genevra Pittman – NEW YORK | Tue Mar 22, 2011 5:27pm EDT

(Reuters Health) -

Digoxin, marketed as Lanoxin and Digitek, is used by people with heart failure or with abnormal heart beats. But it can also act like the female hormone estrogen in the body…

those currently on it were about 40 percent more likely to get breast cancer.

Heart drug linked to higher breast cancer risk | Reuters.

Read Full Article

Find out if you qualify for discount Diabetic testing supplies, free offers or other running discounts at this time.


  1. First Name*
    Enter first name
  2. Last Name*
    Enter last name
  3. Phone*
    Enter valid US phone number
  4. E-mail*
    Enter email address



By submitting this form I authorize to be contacted by telephone. Please be assured that we value and protect your privacy. Co-Pays and Deductibles may apply.

About The Diabetes Network

The Diabetes Network was developed with the idea that people living with diabetes needed a central place to go for resources as well as get ideas, suggestions and encouragement. We have put a lot of effort into this website to make it easy and fun to navigate as well as informative so that you can have a voice when it comes to managing your diabetes. Please let us know how we can improve this website to better suit your needs.

More about our Mission

We're on a mission to make the healthcare community more technologically advanced than ever before. This website adapts to fit your tablet, iPad®, iPhone®, Android® or other smartphone. Just one of the ways we are working to make life easier for those living with Diabetes. Learn More...